LSN
3,617 members1,818 posts

Swellings after taking flucioxacillin tablets.

I took 16 tablets of flucioxacillin as sodium Bp 500 mg four days. I have developed two small swellings on my ribs. Please advise.

10 Replies
oldestnewest

See your GP tomorrow. No idea. I would get this checked out.

2 likes
Reply

Fine. Let me call them blisters. Many thanks.

1 like
Reply

I had a reaction to a single doxycillin tablet recently and it took 10 days of anti-histamine tablets to clear it from my system. How did I know I was affected--- My hand and lower arms turned blotchy and felt as if they had been burnt on the surface; fortunately I went to the Doctor straightaway. It took 3 weeks of hydrocortisone cream before I shed the top layer of skin on both hands.

Moral of the story is:- don't just think it's nothing-- You're body is trying to tell you something! It's just that we're often deaf to it!

1 like
Reply

GO AND SEE YOUR GP PLEASE!

3 likes
Reply

Ginger, Garlic Turmeric, Thym Parsley Honey, Cider Vinegar are the best remedy ...check online their Virtues

1 like
Reply

Many thanks.

Reply
1 like
Reply

See your GP I'm allergic to most antibiotics. Make sure it is recorded in your records if you are allergic.

2 likes
Reply

If they are causing any pain, and are blisters, I would think could be shingles?

2 likes
Reply

There are no pains.

Reply

You may also like...